MathSciNet Relay Station
MathSciNet bibliographic data
MR773063 (86c:28035) 28D05
Bellow, A.; Losert, V. The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences. Trans. Amer. Math. Soc. 288 (1985), no. 1, 307–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement